# SDR GTIA030409

- Difficulty date: May 27, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 655 CABIN FLOORBEAM BROKEN OFF AT RIVETS.  DRILLED EXISTING HOLES.  INSTALLED FLOOR PANEL SUPPORT.  (M)
